Sums of subsequences modulo prime powers

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)87-88
Number of pages2
JournalDiscrete Mathematics
Volume71
Issue number1
DOIs
StatePublished - Sep 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Sums of subsequences modulo prime powers'. Together they form a unique fingerprint.

Cite this